Research Paper Calculus of variations and optimal control; optimization
1. An algorithm for determining common weights by concept of membership function

S. Saati; N. Nayebi

Volume 04, Issue 03 , Summer 2015, Pages 165-172

Abstract
  Data envelopment analysis (DEA) is a method to evaluate the relative efficiency of decision making units (DMUs). In this method, the issue has always been to determine a set of weights for each DMU which often caused many problems. Since the DEA models also have the multi-objective linear programming ...  Read More

Research Paper Probability theory and stochastic processes
2. Application of triangular functions for solving the vasicek model

Z. Sadati; Kh. Maleknejad

Volume 04, Issue 03 , Summer 2015, Pages 173-182

Abstract
  This paper introduces a numerical method for solving the vasicek model by using a stochastic operational matrix based on the triangular functions (TFs) in combination with the collocation method. The method is stated by using conversion the vasicek model to a stochastic nonlinear system of $2m+2$ equations ...  Read More

Research Paper Geometry
3. Lie higher derivations on $B(X)$

S. Ebrahimi

Volume 04, Issue 03 , Summer 2015, Pages 183-192

Abstract
  Let $X$ be a Banach space of $\dim X > 2$ and $B(X)$ be the space of bounded linear operators on X. If $L : B(X)\to B(X)$ be a Lie higher derivation on $B(X)$, then there exists an additive higher derivation $D$ and a linear map $\tau : B(X)\to FI$ vanishing at commutators $[A, B]$ for all $A, B\in ...  Read More

Research Paper Integral equations
4. Bernoulli collocation method with residual correction for solving integral-algebraic equations

F. Mirzaee

Volume 04, Issue 03 , Summer 2015, Pages 193-208

Abstract
  The principal aim of this paper is to serve the numerical solution of an integral-algebraic equation (IAE) by using the Bernoulli polynomials and the residual correction method. After implementation of our scheme, the main problem would be transformed into a system of algebraic equations such that its ...  Read More

Research Paper Combinatorics
5. On the girth of the annihilating-ideal graph of a commutative ring

M. Ahrari; Sh. A. Safari Sabet; B. Amini

Volume 04, Issue 03 , Summer 2015, Pages 209-216

Abstract
  The annihilating-ideal graph of a commutative ring $R$ is denoted by $AG(R)$, whose vertices are all nonzero ideals of $R$ with nonzero annihilators and two distinct vertices $I$ and $J$ are adjacent if and only if $IJ=0$. In this article, we completely characterize rings $R$ when ...  Read More

Research Paper Integral equations
6. Analytical-Approximate Solution for Nonlinear Volterra Integro-Differential Equations

M. Matinfar; A. Riahifar

Volume 04, Issue 03 , Summer 2015, Pages 217-228

Abstract
  In this work, we conduct a comparative study among the combine Laplace transform and modi ed Adomian decomposition method (LMADM) and two traditional methods for an analytic and approximate treatment of special type of nonlinear Volterra integro-differential equations of the second kind. The nonlinear ...  Read More

Research Paper General topology
7. On fuzzy soft connected topological spaces

S. Karataş; B. Kılıccedil; M. Tellioğlu

Volume 04, Issue 03 , Summer 2015, Pages 229-240

Abstract
  In this work, we introduce notion of connectedness on fuzzy soft topological spaces and present fundamentals properties. We also investigate effect to fuzzy soft connectedness. Moreover, $C_i$-connectedness which plays an important role in fuzzy topological space extend to fuzzy soft topological spaces.  Read More